# SDR CALA2011052600393

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

757-3-0446:CABIN FRAME CRACKED STA 1580 BETWEEN S8R AND S9R.  REPAIR CRACKED FRAME AT STA 1580 BETWEEN S8R AND S9R.  REF SRM 53 -00-07 REPAIR 1.  ISSUED DIP FOR REP DVI INSP.  CABIN FRAME CRACKED STA 1580,STR 8RT & 9RT.  PER SRM 53-00-07, REPAIR 1,ZONE 2, COMPLETED REPAIR.  INSPECT REPAIR AT 37,500 FLT CYCS FROM WHEN REPAIR INSTALLED, THEREAFTER EVERY 12,000 FLT CYCS.
